MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES EPIX® UNIVERSAL CLIP APPLIER; CLIP, IMPLANTABLE

APPLIED MEDICAL RESOURCES EPIX® UNIVERSAL CLIP APPLIER; CLIP, IMPLANTABLE
Model Number CA500
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy event description: the device was being used to clip a vessel and it would not reload the clip.There was no clinical impact to the patient as a result of the event.No harm done to the patient.The user resolved the situation by opening another clip applier.The other instruments used at the time was standard kit for lap chole.Additional information was provided by [territory manager] via email on 18-mar-2026: "the hospital does not use applied medical lap chole kits, they make up their own." intervention: they resolved the situation by opening another applier.Patient status: no harm done to the patient.

Brand Name
EPIX® UNIVERSAL CLIP APPLIER
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24757186
Report Number2027111-2026-00468
Device Sequence Number9101088
Product Code FZP
UDI-Device Identifier00607915125318
UDI-Public(01)00607915125318
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K011236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA500
Device Catalogue Number101474072
Device Lot Number1531051
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/01/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STANDARD KIT FOR A LAP CHOLE.
Patient SexUnknown